MathSciNet Relay Station
MathSciNet bibliographic data
MR219077 57.10
Anderson, D. W.; Brown, E. H., Jr.; Peterson, F. P. The structure of the Spin cobordism ring. Ann. of Math. (2) 86 1967 271–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement